# SDR AALA20101013TUL05

- Difficulty date: October 11, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 37,031 hours, 4,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 4 DOOR FORWARD EXIT SIGN HAS LAMPS INOPERATIVE.  REPLACED LAMPS FOR RIGHT NUMBER 4 DOOR FORWARD EXIT SIGN.  OPS CHECKED NORMAL.
